# SDR AWXA200500553

- Difficulty date: April 29, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND IN LOWER SURFACE OF STRINGER SPLICE CHANNEL AT BS 360, STR 15 LT.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE CHANNEL AT BS 360, STR 15 LT; FABRICATED A NEW REPLACEMENT SPLICE CHANNEL PER DWG 65-61777; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
